Fluoroquinolone toxicity syndrome

A lot of the posts here make me suspect this. It's the culprit for many of these types of symptoms. If' you have taken any fluoroquinolone antibiotics at any point, it may be that it's causing all the strange symptoms. Look at the web site called Floxiehope.com. It is good for that. The FDA has only just now issued a major warning about these antibiotics.

4 Replies

  • I did take an antibiotic in December, but forgot the name of it. Not long after I took the antibiotic, that's when all of my symptoms appeared. Hope that's not what it was. What can you do about it now?

  • It sounds like that could be the cause. It was with me, but I didn't realize it until I took another course of antibiotics and my symptoms worsened dramatically so I went googling and discovered the fluoroquinolone toxicity, which can cause everything I have. This after months of doctors, MRIs, etc, looking for everything it could be. You can find out from your pharmacy records what you took. If it was a fluoroquinolon (cipro, avelox, levaquin, etc--you can google to see, or ask the pharmacist) then 1st off you must never take one again. Meanwhile, look at the web site called Floxiehope.com, and you will find lots of info. The effects are often delayed, so we don't put it together. If you do have this, it's very good to know, to know what to avoid, things that can help, etc.

  • what are your symptoms from taking the fluoroquinolon? Im going to call my pharmacy and see what the prescription was. I sure hope it wasn't one with fluroquinolon?

  • Okay, do that--and as scary as it is to find out that it is (if it is for you) it is so much better to know, because there are things to do for it, and you will get better. Don't just google and scare yourself with horror stories. My reaction was delayed some so I never put my symptoms together with the antibiotic until I took it again, many months later and the symptoms soared. There are many symptoms to have, but my main ones were dizziness, balance trouble, tingling, head pressure, the feeling of body pressures, pains intermittent all over, (comes and goes) neuropathy in my fingers and toes, ringing in my ears, vision trouble (feeling as if my eyes just aren't focusing together) sometimes a very unpleasant 'squeezing' or pressure in my body, a strange rigidity in my body, pain in my forearms, extreme anxiety spikes and panics (often at night in bed). Now that I took it again, I have pains in my tendons, but I know to be very careful so as not to tear anything. I got lots of good advice from the floxiehope.com lady, so I'm going to an acupuncturist who works also with people who have taken chemo, to help get it out of my system. I only look at the positive sites, because the scary ones do no good. When I was trying to find out why I had these things, I found this site. I got no answrs but saw a lot of people with my symptoms. I did the whole thing, the doctors, MRIs, ENT, tons of bloodwork, etc, with no answers. So once I knew, I came back to post something about this if anyone else might have this. It is so important to know, because a lot is known now (although the medical establishment is slow, the FDA announcement should help) and you mustn't be afraid to check. Feel free to write back if you want to.

You may also like...